# SDR P2EA2001V0021

- Difficulty date: November 13, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "C" Check Inspection.-Fuselage at BS499, Between Str 26 & 27 R-H, Skin With Dent Out of Limits.-Fuselage Skin Section Repaired From BS492 to BS504.5, Between Str 25 & 28 R-H, Due to Dent, IAW Boeing Telex COO-SJO-01-00893H & COOPESA E.O. No.COO-3-53-607-01 Dated NOV 06,2001, Approved on FAA 8110-3 Form by DERY-635303-NM, Dated NOV 12,2001.Note: See COOPESA Work Order No. O10863 1-16, VAM100 No.055 & 122SDA067.
